Show simple item record

dc.contributor.authorBalbuena Martínez, Maria Camino Teófila
dc.contributor.authorGarcía-Vázquez, Pedro
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2010-11-11T11:07:02Z
dc.date.available2010-11-11T11:07:02Z
dc.date.created2010-10
dc.date.issued2010-10
dc.identifier.citationBalbuena, C.; García-Vázquez, P. On the restricted arc-connectivity of s-geodetic digraphs. "Acta mathematica sinica. English series", Octubre 2010, vol. 26, núm. 10, p. 1865-1876.
dc.identifier.issn1439-8516
dc.identifier.urihttp://hdl.handle.net/2117/10249
dc.description.abstractFor a strongly connected digraph D the restricted arc-connectivity λ′(D) is defined as the minimum cardinality of an arc-cut over all arc-cuts S satisfying that D - S has a non-trivial strong component D₁ such that D-V (D₁) contains an arc. Let S be a subset of vertices of D. We denote by $ω^+$(S) the set of arcs uv with u ∈ S and v ∉ S, and by $ω^−$(S) the set of arcs uv with u ∉ S and v ∈ S. A digraph D = (V,A) is said to be λ′-optimal if λ′(D) = ξ′(D), where ξ′(D) is the minimum arc-degree of D defined as ξ(D) = min{ξ′(xy): xy ∈ A}, and ξ′(xy) = min{|$ω^+$({x,y})|, |$ω^−$({x,y})|, |$ω^+$(x) ∪ $ω^−$(y)|, |$ω^-$(x)∪$ω^+$(y)|}. In this paper a sufficient condition for a s-geodetic strongly connected digraph D to be λ′-optimal is given in terms of its diameter. Furthermore we see that the h-iterated line digraph $L^h$(D) of a s-geodetic digraph is λ′-optimal for certain iteration h.
dc.format.extent12 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshDirected graphs
dc.subject.lcshDiameter (Geometry)
dc.subject.lcshGraph theory
dc.subject.lcshGraph connectivity
dc.subject.lcshFinite element method
dc.titleOn the restricted arc-connectivity of s-geodetic digraphs
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.subject.lemacElements finits, Mètode dels
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1007/s10114-010-9313-y
dc.rights.accessRestricted access - publisher's policy
drac.iddocument3272141
dc.description.versionPostprint (published version)
upcommons.citation.authorBalbuena, C.; García-Vázquez, P.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameActa mathematica sinica. English series
upcommons.citation.volume26
upcommons.citation.number10
upcommons.citation.startingPage1865
upcommons.citation.endingPage1876


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder